# SDR COMA0060632

- Difficulty date: August 7, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 13,207 hours, 13,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Misrepaired
- Location: Fuselage
- Part time: 13,207 hours, 13,000 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TITANIUM FLOORBEAM S/B 601R-53-037 REV A FOUND RBL 9 TO HAVE SHORT EO ON ANGLE BRACKETS AT THREE POSITIONS FS 280, 349 AND 364 TO A/C CONFIGURATION.  FABRICATED AND INSTALLED NEW ANGLE BRACKETS IAW WVAC EO 601R-53-1561.
